# SDR 3SRA2025FA0000108

- Difficulty date: January 28, 2025
- Submitted: February 14, 2025
- Operation: General aviation
- Aircraft: N101KF
- Make and model: Cndair CL6002B16
- Aircraft serial: 5564
- Aircraft time: 5,628 hours, 3,092 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS WERE SELECTED FROM 20° TO UP AFTER TAKEOFF AT VT+5, IMMEDIATELY FOLLOWED BY A MASTER CAUTION, AMBER FLAP FAIL CAS MESSAGE, AND AMBER FLAP OUTLINE IN THE FLIGHT CONTROL SYNOPTIC PAGE. FLAPS DID NOT INDICATE ANY MOVEMENT. NO ABNORMAL MOTION OF THE AIRCRAFT WAS DETECTED.  ON THE HAND-OFF TO DEPARTURE, WE ADVISED THEM OF THE SITUATION AND OUR ALTITUDE LIMITATIONS, COMPLETED NORMAL CHECKS AND PROCEEDED TO TROUBLESHOOT AND ASSESS OPTIONS.
CONSULTING WITH ATC, MAINTENANCE AND DISPATCH, WE OPTED TO DIVERT TO GJT FOR SUFFICIENT RUNWAY, LOWER ELEVATION/TERRAIN, AND POTENTIAL MAINTENANCE.  WITH NO ABNORMAL FLIGHT CHARACTERISTICS ASIDE FROM A REDUCED FLAP LANDING, WE DID NOT DECLARE AN EMERGENCY OURSELVES, THOUGH ATC REFERRED TO US AFTERWARDS AS AN EMERGENCY AIRCRAFT, AND THE GJT ARFF CREW WAS AVAILABLE AND MET US AT AFTER LANDING, ALONG WITH A MAINTENANCE CREW FROM WEST STAR GJT THAT HAD BEEN COORDINATED BY THE SPIRITJETS MAINTENANCE DEPARTMENT.  UPON LANDING THE CREW CYCLED THE FLAPS AND ALL LIGHTS AND ABNORMAL INDICATIONS CEASED.  SPIRITJETS DISPATCHED A WESTSTAR AOG TECHNICIAN TO KGJT.  THE TECHNICIAN PERFORMED A COMPLETE CHECK OF THE FLAP CONTROL SYSTEM WITH NO DEFECTS NOTED AT THIS TIME.  THE DISCREPANCY WAS SIGNED OFF AND THE AIRCRAFT DEPARTED KGJT WITH NO FLAP SYSTEM FAULTS.  ADDITIONAL ACTIONS TAKEN WERE PERFORMED AD 2023-17-06 OPERATIONAL TEST OF THE FLAP SYSTEM PER S/B 604-27-040, NO FAULTS NOTED.
